MathSciNet Relay Station
MathSciNet bibliographic data
MR1987441 70F99 (70H40 78A35 83A05)
Gascon, F. G.; Peralta-Salas, D. Escape to infinity under the action of a potential and a constant electromagnetic field. J. Phys. A 36 (2003), no. 23, 6441–6455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement